JournalszaaVol. 23, No. 4pp. 783–807

Compression Molding II: Existence of the Solution for a Hele-Shaw Type Model

  • Leroy R. Lundin

    University of Delaware, Newark, USA
  • Ming Fang

    Norfolk State University, United States
Compression Molding II: Existence of the Solution for a Hele-Shaw Type Model cover
Download PDF

Abstract

We discuss an idealized model for compression molding, assuming a compressible flow. Existence theorems are established for this system.

Cite this article

Leroy R. Lundin, Ming Fang, Compression Molding II: Existence of the Solution for a Hele-Shaw Type Model. Z. Anal. Anwend. 23 (2004), no. 4, pp. 783–807

DOI 10.4171/ZAA/1223